| Model Number |
M2M LTV 1150 REFURBISHED |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported to vyaire medical problem with the laptop 1150 ventilator where ventilator is alarming disc/sense.Unit does not want to blow any air.Furthermore, there was no information regarding patient associated with the event.
Additional Manufacturer Narrative
Results of investigation: the suspect device was returned for investigation.Vyaire received assy turbine manifold, s/n (b)(6), p/n 10126.The unit under test (uut) was installed into a known good ltv 1 unit.A servo warm-up was performed to see if the turbine rotated.The turbine did not rotate.Next, the uut was disassembled.Upon disassembly, a yellowish residue was found in the bottom of the turbine housing, along the sides of the turbine, making the turbine seize.The substance was found to be made up mostly of 2-propanol and deemed to be cleaning solution.The reported issue was verified.Cleaning solution found its way into the turbine manifold causing the eventual seizing of the turbine.